The Naked Scientists

The Naked Scientists Forum

Author Topic: Do medications effect a womans cycle??  (Read 2257 times)

Offline Karen W.

  • Moderator
  • Naked Science Forum GOD!
  • *****
  • Posts: 31653
  • Thanked: 5 times
  • "come fly with me"
    • View Profile
Do medications effect a womans cycle??
« on: 14/12/2007 20:53:55 »
I had my cycle two weeks ago. Last night I had a Dark brown to black looking dryish looking discharge if you will. It was accompanied by a lower back ache. Feels like some one kicked me in both of my sides low and to the back. I had some kidney problems but they are better. blood tests are good now. Seems it may have been temporary over Doctored kidney syndrome..LOL

The doc tells me it was too much medical procedures making my kidneys suffer and it should be fine with proper watching.LOL

Anyway.. this sludge in not liquid in form but barely damp.. still hurts, Would massive amounts of medication reek havoc with my female works???

To me it has the look of old blood with tiny gelatinous clots!!

What do you think....Should I call the doc or not?


 

Offline Carol-A

  • Sr. Member
  • ****
  • Posts: 141
    • View Profile
Do medications effect a womans cycle??
« Reply #1 on: 15/12/2007 07:11:00 »
Personally, I'd get it checked out. The pain sounds as if it may be in the area of your ovaries. Perhaps you have an infection.
 

Offline Karen W.

  • Moderator
  • Naked Science Forum GOD!
  • *****
  • Posts: 31653
  • Thanked: 5 times
  • "come fly with me"
    • View Profile
Do medications effect a womans cycle??
« Reply #2 on: 16/12/2007 13:40:33 »
Thanks Carol I think I will have it checked as there is still the odd discharge.My back is still some achy but some better then when I posted.
 

The Naked Scientists Forum

Do medications effect a womans cycle??
« Reply #2 on: 16/12/2007 13:40:33 »

 

SMF 2.0.10 | SMF © 2015, Simple Machines
SMFAds for Free Forums